To everyone who takes Allegra beware that in some people it will cause severe anxiety and depression. I have never had a negative side effect in my life to a drug. I thought I was going off the deep end and then thought about when I started taking Allegra. It was awful. This is to put it mildly. I stopped taking it and was back to normal the next day. I got on line and read and this is pretty common. Don't let anyone tell you that it does not have this side effect because it does in certain people. I just wonder how many people go to the doctor for anxiety and depression when it may actually be something they are taking. Hope this helps someone.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.